| Catalog Number |
RBYPCLP15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure using a packing coil lp.During the procedure, it was reported that the coil had unintentionally detached.The physician used a snare device to successfully remove the packing coil lp.The procedure was completed using a new packing coil lp.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.